MAUDE Adverse Event Report: TELEFLEX MEDICAL OEM UROPASS AS 10/12FR X 46 CM 5/BX

TELEFLEX MEDICAL OEM UROPASS AS 10/12FR X 46 CM 5/BX
Model Number 61046BX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.Investigation is ongoing.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that during an unspecified procedure the device access sheath tip broke off in patient.The broken tip was retrieved successfully with no patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the customer response/updates and legal manufacturer's investigation.The subject device was not returned for evaluation.The subject device was disposed by the user facility.A dhr (device history record) review was conducted and both dilator lots used for the manufacture of the device lot passed inspection and no abnormalities were noted.An investigation was completed by the oem (original equipment manufacturer) and determined that there is no manufacturing, material or processing related cause for this failure mode.The root cause has been determined to be environmental exposure of the device, which resulted in degradation and embrittlement of the polymer.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
Updates on the event reported: further communication with the customer conveyed the following information: customer stated that the subject device is not returning for evaluation.The subject device was disposed.The intended procedure was completed (did not provide the type/specific procedure).Customer stated no patient harm, no user injury.No further details provided.

Brand Name
UROPASS AS 10/12FR X 46 CM 5/BX
Common Device Name
UROPASS
Manufacturer (Section D)
TELEFLEX MEDICAL OEM
3750 annapolis lane n, ste 160
plymouth MN 55447
MDR Report Key12268615
Report Number3003790304-2021-00131
Device Sequence Number4376752
Product Code KNY
UDI-Device Identifier00821925035331
UDI-Public00821925035331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61046BX
Device Lot Number09F1700101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1